All Journal Entries Journals

Symbicort is gone

Nov 05, 2010 - 1 comments
Tags:

lactose

,

symbicort

,

muscous



Switched back to Symbicort from using advair HFA after my surgery .... man bad symptoms.  I was still using my ventolin 2-3 times a week on advair (like usual) but had NO symptoms in between.  Now that's I'm using the symbicort again, all the muscous and mild tighness is back.

Why? I think it's the lactose, pulmicort worked tons better than advair diskus bad in the day and I never noticed that Symbicort had lactose in it.  

Sypmtoms also increase to an asthma attack when I pigged out on Reese cups after Hallooween just has milk ingriendent and LACTOSE.  

I'm glad I have an extra advair refill on my prescription so I don't have to make an extra doctor visit.

Asthma Tracker
Comments
Post a Comment
746512_tn?1388811180
by Tammy2009, Nov 10, 2010
asthma still wouldn't settle down by monday, in fact it was worse so doc visit
-increase advair hfa to 3 puffs twice a day until symptoms are gone and use reactine daily (boo!!) to lower allergy symptoms

Post a Comment